# SDR MALA100144

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 7,928 hours, 5,420 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT LIGHTS INOP CAUSED BY FAULTY 1 EMERGENCY BATTERY PACK CHARGER BASE PL123. BATTERY CHARGER ASSY 1, PN 11-0049, SN 22090 REMOVED FROM AC. FOUND 1 EMERGENCY BATTERY PACK CHARGER BASE 5A FUSE FAULTY INSTALLED 5A FUSE AND BATTERY PACK CHARGER BASE 1 SN 22090 IAW CRJ AMM TASK 33-51-17-400-801.
